Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 7, 2015, 7:39 PM CDT for Cooke County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2015, 7:39 PM CDT (00:39 UTC)
- Expired
- May 7, 2015, 8:03 PM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 142 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 7:45 PM CDT | TSTM WND DMG | 8 Ne Gainesville, TX | ROOF DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 4:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1673 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 4.1
- Supercell composite
- 18.6
The text
As transmitted, in the capitals the NWS used until 2016.
565
WFUS54 KFWD 080039
TORFWD
TXC097-080115-
/O.NEW.KFWD.TO.W.0029.150508T0039Z-150508T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
739 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 739 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER GAINESVILLE...MOVING NORTH AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN COOKE COUNTY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 498 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3394 9697 3395 9695 3362 9705 3365 9725
3392 9722 3389 9718 3386 9717 3380 9721
3376 9719 3374 9717 3372 9716 3373 9709
3380 9710 3382 9705 3385 9709 3386 9706
3384 9703 3389 9698 3395 9700 3396 9698
TIME...MOT...LOC 0039Z 197DEG 23KT 3365 9717
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
751 follow-up statement
701
WWUS54 KFWD 080103
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 PM CDT THU MAY 7 2015
TXC097-080112-
/O.CAN.KFWD.TO.W.0029.000000T0000Z-150508T0115Z/
COOKE TX-
803 PM CDT THU MAY 7 2015
...THE TORNADO WARNING FOR NORTHEASTERN COOKE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE
THUNDERSTORM WARNING CONTINUES FOR MUCH OF THE COUNTY UNTIL 845 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3394 9697 3395 9695 3362 9705 3365 9725
3392 9722 3389 9718 3386 9717 3380 9721
3376 9719 3374 9717 3372 9716 3373 9709
3380 9710 3382 9705 3385 9709 3386 9706
3384 9703 3389 9698 3395 9700 3396 9698
TIME...MOT...LOC 0056Z 197DEG 23KT 3379 9712
$$
75What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 7:15 PM CDT, 24 minutes earlier.
Area forecast discussion, May 7, 7:15 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 715 PM CDT THU MAY 7 2015 .UPDATE... PER NEW SEVERE DEVELOPMENT MOVING INTO YOUNG AND STEPHENS COUNTIES AND HIGH RES MODEL PROJECTIONS...WE ARE EXPANDING THE CURRENT SEVERE THUNDERSTORM WATCH SOUTHWARD TO INCLUDE AREAS FROM STEPHENVILE...TO ALL THE DFW METRO...TO ROCKWALL AND GREENVILLE. ALL MODES OF SEVERE WEATHER POSSIBLE...BUT MAIN THREATS WILL CONTINUE TO BE DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL AND POSSIBLE FLOODING. FEW TORNADOES WILL REMAIN POSSIBLE THROUGH MID EVENING...AT WHICH TIME THE LLJ SHOULD MORPH AND COLD POOL THIS ACTIVITY INTO AN MCS THROUGH MIDNIGHT OR POSSIBLY LATER. 05/ && .AVIATION... /ISSUED 1243 PM CDT THU MAY 7 2015/ /18Z TAFS/ CONCERNS...CONVECTIVE TRENDS THROUGH THE PERIOD. MVFR AND IFR CIGS. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE VALID TAF PERIOD AND THROUGH THE WEEKEND. SCATTERED SHOWERS CONTINUE MOVING NORTH ACROSS THE REGION THIS AFTERNOON AND MAY IMPACT ANY OF THE TAF SITES THROUGH SUNSET. AN ISOLATED THUNDERSTORM MAY ALSO IMPACT THE AIRPORTS BUT THE CHANCE WAS NOT WORTH MENTIONING VCTS FOR THE REMAINDER OF THE AFTERNOON HOURS. WILL PREVAIL A VCSH INSTEAD BUT MAY NEED TO AMEND IF POP-UP THUNDERSTORMS BECOME MORE PREVALENT. FOR THE REMAINDER OF THE AFTERNOON HOURS...POP-UP SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OCCUR ACROSS NORTH AND CENTRAL TEXAS BUT AREAS NORTH OF INTERSTATE 20 COULD BE IMPACTED BY A COMPLEX OF STORMS THIS EVENING. CONFIDENCE IN THIS SOLUTION IS STILL LOW TO MODERATE BUT WILL CARRY VCTS IN THE DFW METROPLEX TAFS FROM 08/01-05Z. WILL LEAVE ALL MENTION OF THUNDER OUT OF THE KACT TAF FOR NOW AS CHANCES LOOK MUCH LOWER. THUNDERSTORMS ARE LIKELY TO DEVELOP AGAIN ON FRIDAY AFTERNOON AND EVENING BUT CONFIDENCE IS TOO LOW TO HIGHLIGHT A PERIOD IN THE TAF WITH VCTS AT THIS TIME. SEVERE STORMS AND HEAVY RAINFALL MAY OCCUR WITH ANY STORMS IN THE AREA TODAY AND TOMORROW...AND THROUGH THE WEEKEND. MVFR AND VFR CIGS ARE OCCURRING ACROSS THE REGION AT THE START OF THE TAF PERIOD BUT ARE EXPECTED TO LIFT INTO VFR BY 20-21Z. MVFR CIGS WILL RETURN THIS EVENING AND PREVAIL THROUGH MUCH OF FRIDAY MORNING. A FEW SITES MAY EXPERIENCE IFR CIGS AT TIMES BUT THINK THE WIND SPEEDS WILL KEEP CIGS ABOVE 1 KFT FOR THE MOST PART. JLDUNN && .PREV DISCUSSION... /ISSUED 349 PM CDT THU MAY 7 2015/ AS DISCUSSED IN THE MORNING UPDATE...ALL OF THE INGREDIENTS FOR SEVERE WEATHER AND HEAVY RAINFALL ARE IN PLACE OVER THE REGION WITH THE EXCEPTION OF ORGANIZED FORCING FOR LIFT. WHAT MAKES THE FORECAST SO DIFFICULT...IS THAT THE THUNDERSTORMS CAN AND OFTEN DO FORM WITHOUT THIS ORGANIZED OR DISCERNIBLE LIFT...AND MESOSCALE PROCESSES SUCH AS THE INFLUENCES FROM A MESOSCALE CONVECTIVE SYSTEM CAN EFFECTIVELY DRIVE THE FORECAST. AN MCS HAS FORMED TODAY OVER THE TEXAS PANHANDLE REGION AND HAS MOVED EASTWARD INTO NORTHWEST TEXAS. THE MCS NOT ONLY PROVIDES A COLD POOL AND OUTFLOW BOUNDARY TO HELP LIFT SURFACE PARCELS...IT ALSO GENERATES ITS OWN MID-UPPER LEVEL VORTICITY ANOMALY THAT HELPS LIFT THE AIR FOR CONVECTION OUT AHEAD OF IT. WITHOUT THE MCS...WE WOULD EXPECT TO SEE JUST ISOLATED RANDOMLY GENERATED CONVECTION STREAM ACROSS THE AREA...LIKE WHAT HAS OCCURRED SO FAR TODAY. THE MCS IS GOING TO CONTINUE TO TRACK EASTWARD...GENERALLY ACROSS SOUTHERN OKLAHOMA...BUT THE COLD POOL THAT IS LEFT BEHIND IT IS LAYING DOWN A WEST-EAST OUTFLOW BOUNDARY OR EFFECTIVE COLD FRONT. THE SYNOPTIC WIND FIELDS ALREADY IN PLACE MEANS THAT THIS BOUNDARY IS SLOW MOVING...AND PROVIDES A FOCUS FOR THE REGENERATION OF CONVECTION WHICH RESULTS IN CELL TRAINING. THIS PROCESS HAS OCCURRED ALL DAY BETWEEN LUBBOCK AND CHILDRESS. AS THE MCS CONTINUES TO MOVE EAST...EXPECT THE OUTFLOW BOUNDARY TO ALSO BECOME DRAPED ACROSS THE NORTHERN ZONES THIS EVENING. THIS INCREASES THE POTENTIAL FOR PROLONGED HEAVY RAINFALL AND FLASH FLOODING AS THE MOIST LOW LEVEL JET RIDES UP OVER THE TOP OF IT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE NORTHERN ZONES FOR THIS POTENTIAL. IT SHOULD BE NOTED THAT WHILE THERE IS HIGH CONFIDENCE THAT THIS PATTERN OFTEN RESULTS IN VERY HIGH RAINFALL...AND WE KNOW THAT THE POTENTIAL EXISTS SOMEWHERE IN THE REGION...THERE IS MAJOR UNCERTAINTY IN THE EXACT LOCATION OF WHERE IT SETS UP. THUS THIS FLASH FLOOD WATCH IS NOT MEANT TO IMPLY THAT HEAVY RAIN IS LIKELY OVER THE WATCH REGION...BUT JUST THAT THE POTENTIAL FOR A HEAVY RAIN AND FLASH FLOOD EVENT IS THERE. IF THE OUTFLOW BOUNDARY STAYS TOO FAR NORTH DUE TO A WEAK COLD POOL OR MOVES TOO QUICKLY TO THE SOUTH DUE TO A STRONGER COLD POOL IT WILL AFFECT THE LOCATION OF HEAVY RAIN. ASIDE FROM THE HEAVY RAIN THREAT...THE ATMOSPHERE IS UNSTABLE AND CONTAINS SUFFICIENT SHEAR FOR SEVERE WEATHER OVER THE ENTIRE AREA. STORM CHANCES ARE ALL FAIRLY LOW SOUTH OF I-20 SO SEVERE WEATHER THREAT IS LESS PROBABLE THERE. NORTH OF I-20...SOME SUPERCELLS ARE POSSIBLE...BUT THE STORM MODE WILL MOST LIKELY BE MULTICELL CLUSTERS. THE SEVERE WEATHER THREAT WILL BE HIGHEST FOR INDIVIDUAL CELLS AHEAD OF THE MCS...OTHERWISE THE ACTIVITY THAT MELDS INTO THE MCS WILL BE PRIMARILY A MARGINAL WIND/HAIL THREAT. THE WEATHER OVER THE NEXT SEVERAL DAYS WILL REMAIN UNSETTLED WITH A LARGE UPPER LEVEL TROUGH OVER THE WESTERN PART OF THE COUNTRY. SOME OF THE MODEL GUIDANCE DOES INDICATE A SHORTWAVE MOVING OUT FROM SW TEXAS INTO NORTH TEXAS DURING THE MIDDAY HOURS TOMORROW. WHILE THIS WOULD RESULT IN SCATTERED CONVECTION...THE TIME OF DAY WOULD TEND TO KEEP THE SEVERE WEATHER THREAT ON THE LOW SIDE. ON FRIDAY AFTERNOON WE EXPECT THE DRYLINE TO REMAIN TOO FAR WEST OF THE REGION FOR THE CONVECTION THAT FIRES ALONG IT TO AFFECT MOST OF THE CWA...HOWEVER THE FAR NORTHWEST ZONES MAY BE IMPACTED IN THE EVENING HOURS. HAIL/WIND/ISOLATED TORNADOES ARE POSSIBLE WITH THIS ACTIVITY BEFORE IT MOVES NORTHEAST INTO OKLAHOMA. MOST OF THE REGION SHOULD BE QUIET FRIDAY NIGHT BUT HIGHER POPS ARE IN THE NW. ON SATURDAY THERE IS GOOD AGREEMENT IN THE MODEL GUIDANCE THAT THE UPPER TROUGH WILL BE CLOSE ENOUGH TO PROVIDE ORGANIZED LIFT OVER THE REGION FOR THUNDERSTORMS. THE STRONGER 700MB FLOW FROM THE SOUTHWEST WILL BRING THE DRY LINE TO THE WESTERN CWA DOORSTEP AND ALSO A CAP INTO THE REGION. THIS CAP SHOULD BE WEAK ENOUGH TO BREAK DURING THE AFTERNOON HOURS. NEEDLESS TO SAY...SATURDAY AFTERNOON AND EVENING REPRESENTS THE BEST CHANCE FOR SIGNIFICANT SEVERE WEATHER...ESPECIALLY ALONG AND WEST OF I-35 WHERE SUPERCELLS WITH A TORNADO THREAT WILL BE POSSIBLE. ON SUNDAY THE MAIN UPPER TROUGH AXIS WILL MOVE THROUGH THE REGION. WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED WITH A STRONG LOW LEVEL FEED OF UNSEASONABLY RICH MOISTURE. CELL TRAINING AND SEVERAL CLUSTERS OF STRONG CONVECTION ARE EXPECTED THROUGH THE DAY AND INTO THE EVENING HOURS. SUNDAY WILL REPRESENT OUR HIGHEST CHANCES OF RAINFALL AREAWIDE...WITH AN ENHANCED RISK OF FLASH FLOODING. A SEVERE WEATHER POTENTIAL WILL EXIST AS WELL...BUT DUE TO WIDESPREAD CONVECTION...THIS THREAT DOES NOT LOOK AS ORGANIZED AS SATURDAY/S SETUP...ESPECIALLY FOR THE WESTERN HALF OF THE REGION. THE EASTERN PARTS OF THE AREA WILL HAVE A BETTER THREAT FOR SEVERE WEATHER SUNDAY AFTERNOON WHERE MORE INSTABILITY WILL BE AVAILABLE FOR FEWER STORMS...AT LEAST INITIALLY. CONVECTION WILL FINALLY END FROM WEST TO EAST AS A COLD FRONT PUSHES THROUGH SUNDAY NIGHT. COOLER CONDITIONS ARE EXPECTED EARLY NEXT WEEK...BUT THE COLD FRONT WILL LOSE ITS SOUTHWARD PUSH. THIS MEANS THAT MOISTURE WILL NOT BE FLUSHED OUT INTO THE GULF...AND AS THE NEXT WEAK UPPER TROUGH MOVES IN FROM THE WEST THE GOOD CHANCES OF RAIN WILL ARRIVE INTO THE THE SOUTHEASTERN PARTS OF THE AREA TUESDAY...SPREADING NORTHWARD BY MIDWEEK. THIS UPPER SYSTEM LOOKS WEAK...WHICH MEANS THAT WIND SHEAR LOOKS TOO LOW FOR A SEVERE WEATHER THREAT. IN ADDITION THE RATHER COOL AIRMASS WILL REMAIN OVER THE REGION AS LOTS OF MID-HIGH CLOUDS STREAMING NORTHWARD KEEP THE MAY SUN AT BAY. WILL HAVE HIGHS IN THE 70S AND LOWS IN THE 60S DURING THIS TIME PERIOD. RAIN CHANCES WILL RANGE FROM 20 IN THE NORTHWEST TO 50 IN THE SOUTHEAST MID-LATE WEEK. EXPECT PRIMARILY RAIN SHOWERS...BUT THERE MAY BE ENOUGH INSTABILITY FOR A FEW STORMS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 81 71 83 69 / 50 40 40 50 60 WACO, TX 72 83 73 84 70 / 30 40 20 50 50 PARIS, TX 68 82 69 81 70 / 50 30 50 40 60 DENTON, TX 68 80 69 82 67 / 70 40 50 60 60 MCKINNEY, TX 68 81 70 82 69 / 50 40 50 50 60 DALLAS, TX 69 83 72 84 70 / 50 40 40 50 60 TERRELL, TX 70 82 72 82 70 / 40 30 30 40 60 CORSICANA, TX 71 83 72 83 71 / 30 30 20 40 40 TEMPLE, TX 72 82 73 85 71 / 20 40 20 40 40 MINERAL WELLS, TX 69 79 68 83 65 / 70 50 40 60 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR TXZ091>095-100>104. && 30/05
Hazardous weather outlook, May 7, 7:21 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 721 PM CDT THU MAY 7 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090030- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 721 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SEVERE STORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WHICH MAY LEAD TO AREAS OF FLOODING. HOWEVER...A FEW TORNADOES WILL BE POSSIBLE AS WELL WITH ANY ISOLATED STORMS AHEAD OF THE MAIN LINE. A COMPLEX OF STORMS WILL LIKELY IMPACT AREAS NORTH OF A STEPHENVILLE... TO ENNIS...TO SULPHUR SPRINGS LINE TONIGHT WITH A THREAT FOR HEAVY RAINFALL WHICH MAY RESULT TO FLASH FLOODING. HAIL AND STRONG WINDS WILL REMAIN POSSIBLE OVERNIGHT. A FLASH FLOOD WATCH IS IN EFFECT ALONG AND NORTH OF A LINE FROM GRAHAM TO MCKINNEY THROUGH 4 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS FRIDAY THROUGH WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE...MAINLY FRIDAY THROUGH SUNDAY. THE MOST LIKELY AREAS AND ASSOCIATED HAZARDS ARE FURTHER EXPLAINED BELOW... FRIDAY...THE HIGHEST THREAT FOR SEVERE STORMS WILL BE NORTH OF A PARIS TO ENNIS TO KILLEEN LINE. LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND ISOLATED TORNADOES ARE ALL POSSIBLE. THE BEST TIMING WILL BE IN THE AFTERNOON AND EVENING HOURS. SATURDAY...THE BEST CHANCES FOR SEVERE STORMS THIS WEEKEND IS ON SATURDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. LARGE HAIL...DAMAGING WINDS...FLOODING AND TORNADOES WILL ALL BE POSSIBLE. SUNDAY...THE MAIN THREAT ON SUNDAY WILL BE HEAVY RAINFALL RESULTING IN FLASH FLOODING. IN ADDITION...THERE WILL STILL BE A THREAT FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THUNDERSTORMS REMAIN IN THE FORECAST MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING AND MAY EXTEND INTO THE OVERNIGHT HOURS NORTHWEST OF A STEPHENVILLE TO ENNIS TO GREENVILLE LINE.
In the hours before
Special weather statement, May 7, 6:52 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT THU MAY 7 2015
TXZ100-115-080030-
STEPHENS TX-YOUNG TX-
652 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR YOUNG AND STEPHENS COUNTIES UNTIL
730 PM CDT...
AT 651 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MEGARGEL TO 7 MILES
EAST OF WOODSON...AND MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GRAHAM...BRECKENRIDGE...OLNEY...NECESSITY...GUNSIGHT...CRYSTAL FALLS
AND NEWCASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3295 9909 3296 9895 3340 9895 3340 9842
3295 9843 3295 9858 3252 9858 3252 9910
TIME...MOT...LOC 2351Z 271DEG 25KT 3340 9893 3299 9893
JLDUNNLocal storm report, May 7, 6:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL COTTONDALE 33.07N 97.72W
05/07/2015 E1.25 INCH WISE TX PUBLIC
HALF DOLLAR SIZE HAIL IN COTTONDALE AT HWY 114 AND HWY
51.Local storm report, May 7, 7:01 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
701 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 4 N RHOME 33.11N 97.48W
05/07/2015 WISE TX AMATEUR RADIO
BARN DESTROYED AT 3304 CR 2264Local storm report, May 7, 7:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG 4 N RHOME 33.11N 97.48W
05/07/2015 WISE TX AMATEUR RADIO
POWER POLES DOWNLocal storm report, May 7, 7:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG RHOME 33.05N 97.48W
05/07/2015 WISE TX AMATEUR RADIO
DOUBLE WIDE TRAILER AND RVS DESTROYED, 4 INCH TO 20 INCH
TREES UPROOTED AT HWY 4421 AT HWY 4420Local storm report, May 7, 7:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 2 SW VALLEY VIEW 33.46N 97.19W
05/07/2015 E1.75 INCH COOKE TX AMATEUR RADIO
GOLF BALL SIZED HAILThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:08 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| May 7, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Young | 66 min |
| May 7, 7:12 PM CDT | Tornado Warning | FWD | Denton | 33 min |
| May 7, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 59 min |
| May 7, 7:22 PM CDT | Flash Flood Warning | FWD | Cooke, Denton, Montague, Wise | 9 hr |
| May 7, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 67 min |
| May 7, 7:34 PM CDT | Tornado Warning | FWD | Cooke | 26 min |
| May 7, 7:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| May 7, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 60 min |
| May 7, 7:52 PM CDT | Tornado Warning | FWD | Jack, Wise | 23 min |
| May 7, 7:59 PM CDT | Tornado Warning | FWD | Cooke | 31 min |
| May 7, 8:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 53 min |
| May 7, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 47 min |
| May 7, 8:14 PM CDT | Tornado Warning | FWD | Wise | 15 min |
| May 7, 8:15 PM CDT | Tornado Warning | FWD | Jack | 15 min |
| May 7, 8:21 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 7, 8:23 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 54 min |
| May 7, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 34 min |
| May 7, 8:36 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 8 hr |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 63 min |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Wise | 54 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Wise | 33 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Cooke | 16 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Denton | 23 hr |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Denton | 12 days |
| May 7, 8:51 PM CDT | River Flood Warning | FWD | Young | 28 hr |
| May 7, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 66 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hood | 63 min |
| May 7, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 15 min |
| May 7, 9:01 PM CDT | Areal Flood Warning | FWD | Montague | 3 hr |
| May 7, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 29 min |
| May 7, 9:21 PM CDT | Tornado Warning | FWD | Cooke, Denton, Grayson | 24 min |
| May 7, 9:39 PM CDT | Flash Flood Warning | FWD | Grayson | 7 hr |
| May 7, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 57 min |
| May 7, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 63 min |
| May 7, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall, Tarrant | 63 min |
| May 7, 10:22 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 7, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 57 min |
| May 7, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 61 min |
| May 7, 10:49 PM CDT | Special Weather Statement | FWD | Johnson | 41 min |
| May 7, 10:58 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Grayson | 3 hr |
| May 7, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 62 min |
| May 7, 11:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 7, 11:20 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Rains, Rockwall | 40 min |
| May 7, 11:28 PM CDT | Flash Flood Warning | FWD | Fannin, Grayson | 5 hr |
| May 7, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 32 min |
| May 7, 11:45 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Kaufman, Lamar, Rains, Van Zandt | 45 min |
| May 7, 11:49 PM CDT | Areal Flood Warning | FWD | Jack, Wise | 3 hr |
| May 8, 12:02 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 8, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 52 min |
| May 8, 12:39 AM CDT | Special Weather Statement | FWD | Ellis | 51 min |
| May 8, 12:46 AM CDT | Areal Flood Advisory | FWD | Hopkins, Kaufman, Rains, Van Zandt | 3 hr |
| May 8, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 35 min |
| May 8, 12:57 AM CDT | Special Weather Statement | FWD | Mills | 48 min |
| May 8, 1:06 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 8, 1:06 AM CDT | River Flood Warning | FWD | Dallas | 49 hr |
| May 8, 3:23 AM CDT | River Flood Warning | FWD | Dallas | 19 hr |
| May 8, 4:27 AM CDT | Areal Flood Warning | FWD | Cooke, Fannin, Grayson | 6 hr |
| May 8, 10:37 AM CDT | Areal Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 8, 1:43 PM CDT | Areal Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 8, 1:54 PM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| May 8, 3:19 PM CDT | River Flood Warning | FWD | Hunt | 38 hr |
| May 8, 4:36 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| May 8, 4:43 PM CDT | Areal Flood Warning | FWD | Collin, Cooke, Denton, Grayson | 2 hr |
| May 8, 5:04 PM CDT | Special Weather Statement | FWD | Bell | 41 min |
| May 8, 5:08 PM CDT | Special Weather Statement | FWD | McLennan | 52 min |
| May 8, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 46 min |
| May 8, 5:34 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 3 hr |
| May 8, 6:10 PM CDT | Special Weather Statement | FWD | Jack | 50 min |
| May 8, 6:15 PM CDT | Special Weather Statement | FWD | Navarro | 45 min |
| May 8, 6:19 PM CDT | Special Weather Statement | FWD | Jack | 41 min |
| May 8, 6:24 PM CDT | Special Weather Statement | FWD | Hill | 51 min |
| May 8, 6:35 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| May 8, 6:42 PM CDT | Flash Flood Warning | FWD | Cooke, Fannin, Grayson | 3 hr |
| May 8, 6:44 PM CDT | Special Weather Statement | FWD | Grayson | 46 min |
| May 8, 6:47 PM CDT | Special Weather Statement | FWD | Fannin | 43 min |
| May 8, 6:52 PM CDT | Flash Flood Warning | FWD | Jack, Montague | 3 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.